MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ZIMMER HUDSON TO HUDSON ADAPTR; MISCELLANEOUS JOINT INSTRUMENTS : ADAPTORS

DEPUY ORTHOPAEDICS INC US ZIMMER HUDSON TO HUDSON ADAPTR; MISCELLANEOUS JOINT INSTRUMENTS : ADAPTORS
Catalog Number 244300000
Medical Device Problem Codes Device-Device Incompatibility (2919); Material Deformation (2976); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Instrument is worn and needs to be replaced.It is no longer holding reamers properly.Nothing broken, nothing fell into patient.No patient consequence and no surgical delay.One impacted, one needing replacement.Patient status/ outcome / consequences: no.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Examination of the returned device revealed fracture of the tab feature.The investigation findings did not indicate that a broader investigation or corrective action is necessary.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : null.Device history batch : null.Device history review : null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ZIMMER HUDSON TO HUDSON ADAPTR
Common Device Name
MISCELLANEOUS JOINT INSTRUMENTS : ADAPTORS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8841408
Report Number1818910-2019-99667
Device Sequence Number16236250
Product Code HWE
UDI-Device Identifier10603295124597
UDI-Public10603295124597
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number244300000
Device Lot NumberBLN07262
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/22/2019
Initial Date Received by Manufacturer 07/12/2019
Supplement Date Received by Manufacturer08/22/2019
08/27/2019
Initial Report FDA Received Date07/30/2019
Supplement Report FDA Received Date09/03/2019
09/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1